Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

juanfe98

Member
  • Total Reviews

    1
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

1 Neutral

About juanfe98

  • Rank
    New Member
  1. Give it time for complete (or almost complete) clearing

    Well, I started using the 2.5% version while doing the regimen and it did work a bit. One thing you should know is that no matter how much moisturizer you put on your skin you will always be irritated, and finding a non-comedogenic moisturizer is really hard (needless to say impossible). A few months ago I went to my grandmas house for the summer where I couldn't find the 2.5% version so I decided to buy the 5% version. At that time my face was almost clear, I did get the ocassional pimple, but
  2. In the last couple of days I've started doing a new spot treatment. I would usually do the ziit method and it would normally work ok. But last week I felt a huge pimple forming in my nose and I said to myself that in no freakin' way it would erupt. I do the regimen but only once per day because I don't like my face getting red. And the other time of the day I would normally wash my face with my normal clenaser and apply some witchazel or use the moisturizer on its own (depending on how much irri
  3. I've been on The Regimen for three months now. My acne has slowed down impressively (I usually got 1 inflamed pimple every 2-3 days, now if I do get one is like every month or so) the thing is my face is red. I live in a country were none of the recommended moisturizers are available (Except for Cetaphil's Gentle Lotion or whatever, but it costs almost 40USD and it contains comedogenic ingredients) .I am using a Neutrogena Oil free SPF as moisturizer , but it doesn't even moisturize. I recently
  4. I´m on the second week of the regimen, and my skin had reacted very to the bp until I started using it twice per day, and also I don´t have the best moisturizer but I can´t find any good one that isn´t comedogenic in my country.
×